HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

EVOLUTION EQUATIONS WITH ALMOST PERIODIC INITIAL DATA

Files in This Item:
pre874.pdf143.71 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/84024

Title: EVOLUTION EQUATIONS WITH ALMOST PERIODIC INITIAL DATA
Authors: Giga, Yoshikazu Browse this author
Issue Date: 2007
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 874
Start Page: 1
End Page: 14
Abstract: It is rather clear that the solution is periodic if it is initially eriodic provided that the evolution equation under study is well-posed and ranslation invariant. It is less obvious to see that almost periodicity is reserved under slightly stronger assumptions. We are interested in evolution f the frequency set when initial data is almost periodic. We consider such problem for the Navier-Stokes equations and other evolution equations. typical result is that an additive group generated by frequency set called odule is contained in the module of initial data. We propose a method mbedding almost periodic problems to periodic problems which yields such result.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69683
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University